Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Penis became semi hard, smaller, no drugs, alcohol, had anal sex. Can it be a reason behind this?

I am 20 years old ,, in the past till 2 mothns ago i had normL penis erection and it was hard and strong everything was normal,,, now my penis become semi hard when erect and get smaller in girth ,,, i am not taking any drugs , no alchol , no smoke,,and 2 months ago i had my first anal sex but it was not very clean ,,, so did i get infection cause this?? , if not so what happened to me???
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Although you mention that you are not involved in any drugs or alcohol, anal sex is a high risk phenomenon. You will benefit to know that you will be better after consulting a sexologist. The problem that you describe does not seem to be related to infection but with sex and sexuality. You need education regarding the same as well as a consultation with a qualified doctor or a psychiatrist. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor